# SDR CALA0200019

- Difficulty date: January 13, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- Aircraft time: 48,862 hours, 26,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN FLOOR RAIL CORRODED AT STA 770, LBL 3 TO LBL 12.  THE FLOOR RAIL WAS REPAIRED IAW ECRA 5320-01603.
